North Carolina, 2019

Damaging Winds in North Carolina, April 8, 2019

April 8, 2019 · NWS RAH · 15 events in 9 counties and zones

A shortwave in the flow aloft approaching central NC from the southwest resulted in backing low to mid level winds. The backing winds enhanced the low level shear and advected warm moist air into central NC.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$54,000
Crop damage
None recorded
Events
15

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS RAH wrote it up.

A shortwave in the flow aloft approaching central NC from the southwest resulted in backing low to mid level winds. The backing winds enhanced the low level shear and advected warm moist air into central NC. The resultant moderately unstable |atmosphere lead to the development of numerous showers and thunderstorms. Due to the presence of the available shear and instability, several storms became severe, producing damaging winds.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before the first event at Apr 8, 3:00 PM EST, 21 minutes earlier.

Area forecast discussion, Apr 8, 3:00 PM EST, 21 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
400 PM EDT Mon Apr 8 2019

.SYNOPSIS...
The approach of an upper level disturbance, interacting with a moist
and unstable atmosphere, will support the development of numerous
showers and thunderstorms late this afternoon and this evening. A
few of the storms may be severe. This storm system will allow for
another round of showers and thunderstorms Tuesday before exiting
the region Tuesday night. Dry and seasonal weather is expected for
Wednesday and Thursday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 400 PM Monday...

19Z meso analysis depicts a slightly unstable air mass over central
NC with bulk shear strong enough to aid in organizing the cells into
broken convective bands. The atmosphere ahead of the developing
convective bands will continue to destabilize further as
temperatures climb to or above 80 degrees. As the storms move into
this favorable air mass, expect further intensification with a few
storms becoming severe. A pocket of dry air in the 700-500mb layer
will lend toward evaporation, enhancing downdrafts and leading to
locally strong/damaging wind gusts. In addition, updrafts able to
persist 20-30 minutes will have the potential to produce large hail.
This hail threat currently appears highest over portions of the
northern Piedmont. Through 21Z, expect to see the storms to
eventually evolve into broken bands with a threat for damaging wind
gusts. These band of convection will approach the highway corridor
including the Triangle region in the 22Z-00Z time frame. After 00Z,
expect the convective threat to increase along the I-95 corridor,
though by this time, the near surface atmosphere will begin to
stabilize with loss of heating.

Expect scattered-numerous showers to persist into the overnight as a
series of mid level perturbations move east across eastern GA and
South Carolina. While overall coverage will be decent, intensity
should be waning as the atmosphere stabilizes. Relatively mild night
with overnight temperatures in the 60s.

&&

.SHORT TERM /TUESDAY AND TUESDAY NIGHT/...
As of 400 PM Monday...

Tuesday, the upper level low currently crossing the lower MS Valley
will open up and lift newd, in response to a s/w in the northern
stream crossing the Great Lakes and into New England. This s/w will
propel a sfc cold front toward central NC from the NW. The approach
of the upper wave will increase upper diffluence over central NC.
Meanwhile west-southwest 850mb flow will maintain a warm and moist
air mass. The approach of the cold front will enhance low level
convergence Tuesday afternoon through early Tuesday evening. GFS
based instability parameters suggest MLCAPE values on the order of
1500-2000 J/kg by early Tuesday afternoon with bulk shear values of
40-50kts. These parameters suggest a better potential for storms
with supercellular characteristics; though will caution that morning
stratus/low clouds and scattered showers may temper the instability,
leading to a less than robust atmosphere for scattered strong/severe
convection. Still with better low level shear and a few sfc
boundaries likely lurking in the region, could see a weak tornado or
two in the afternoon, mainly south of highway 64.

Atmosphere will be fairly uniform temperature wise thanks to the
considerable cloudiness and scattered-numerous showers. Expect highs
generally in the mid-upper 70s.

The sfc cold front will drift sewd tuesday evening, bringing an end
to the scattered convection NW-SE. NW flow behind the front will
usher a stable drier air mass, leading to decreasing cloud cover
overnight. Min temps lower 50s NW to the mid-upper 50s SE.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
As of 155 PM Monday...

Overview: High amplitude ridging aloft will take over for the early
part of the period before reverting back to large scale troughing by
the weekend. By Wednesday morning, a backdoor cold front will
continue its journey south through central NC, reinforced by
strengthening surface high pressure descending briefly down the lee
side of the Appalachians. Northerly/northeasterly flow will linger
into Thursday before giving way to a dynamic WAA regime Thursday
night into Friday just ahead of a Cold Front passage Friday night.
High pressure returns briefly on saturday, with CAD like conditions
strengthening Saturday night and Sunday as a southern stream
disturbance begins to track northeastward into the mid Atlantic
region Sunday and Monday.

Wednesday and Thursday: High pressure settles in from the north
Wednesday afternoon as a weak backdoor cold front descends
southward. Weak northerly/northeasterly flow will help to limit
afternoon high temperatures Wednesday and potentially into Thursday
before southerly flow truly re-establishes in a strong WAA regime,
allowing for some rapid warm-sector recovery east of the
Appalachians. Highs will top out in the low to mid 70s Wednesday and
Thursday with overnight lows dipping into the 40s.

Friday/Friday Night: A shortwave will round the base of the northern
Jet late Thursday into Friday spreading low to mid level vort maxes
east through the Mid Atlantic. Best forcing looks to remain well
north of our area, but with robust southerly flow helping to
maximize the WAA regime in a mid-Spring type environment, it would
be irresponsible to not at least carry mention of convection/thunder
with the passage of the cold front, likely to spread WNW to ESE
through the region Friday afternoon/evening.

Rest of the period: Surface high pressure settles in from the
northwest on Saturday before a CAD type setup commences on Sunday.
Meanwhile, the southern stream becomes a bit more active, with broad
scale troughing beginning the early stages of cyclogenesis over the
MS River Delta late Saturday, transitioning energy northeastward
into the Mid Atlantic by early next week. Will be keeping a close
eye on the progression of this system as it could mark the next
opportunity for widespread convection along with isolated Severe
Weather as early as Sunday evening, highly dependent on the CAD
dynamics in place. Check back for frequent updates here.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
As of 115 PM Monday...

Expect variable aviation parameters across central NC as the weather
pattern will be unsettled through Tuesday evening. Periods of
showers and thunderstorms will cross the region late this afternoon,
persisting into the first half of the overnight. Another round of
showers and thunderstorms will threaten the region late Tuesday
morning through Tuesday evening. In vicinity of the heavier showers
and storms, anticipate MVFR/IFR ceilings and visibilities along with
sfc wind gusts 30-40kts. In proximity of the stronger t-storms, some
hail may be encountered.  After 04Z Tuesday, areas of low stratus
may develop with ceilings IFR/LIFR probable. These low ceilings
expected to gradually lift Tuesday morning, followed by another
round of showers and t-storms with MVFR/IFR parameters likely.

Another round of low ceilings or areas of fog are possible late
Tuesday evening prior to the arrival of a drier air mass which will
overspread central NC from the west late Tuesday night into early
Wednesday. VFR parameters appear likely Wednesday into Thursday.
Another round of scattered convection with associated sub VFR
parameters expected Friday into Friday evening. VFR parameters
should return for Saturday.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...WSS/Haines
NEAR TERM...WSS
SHORT TERM...WSS
LONG TERM...JJM
AVIATION...WSS
Hazardous weather outlook, Apr 8, 1:43 PM EST, 1 hour 38 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
243 PM EDT Mon Apr 8 2019

NCZ007>010-021>026-091000-
Person-Granville-Vance-Warren-Forsyth-Guilford-Alamance-Orange-
Durham-Franklin-
243 PM EDT Mon Apr 8 2019

...SEVERE THUNDERSTORM WATCH 45 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon through this evening.

NCZ042-043-078-088-089-091000-
Johnston-Wilson-Wayne-Cumberland-Sampson-
243 PM EDT Mon Apr 8 2019

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

An isolated strong to severe thunderstorm will be possible this
evening with the main severe weather threat being locally damaging
winds and hail up to the size of the quarters.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A few strong to severe thunderstorms will be possible Tuesday. the
main severe weather threats will be large hail, locally damaging
wind gusts, and an isolated weak tornado. The severe weather threat
appears greatest between 12 PM and 9 PM.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this afternoon through this
evening, and again Tuesday afternoon.

NCZ038>041-073>077-083>086-091000-
Davidson-Randolph-Chatham-Wake-Stanly-Montgomery-Moore-Lee-Harnett-
Anson-Richmond-Scotland-Hoke-
243 PM EDT Mon Apr 8 2019

...SEVERE THUNDERSTORM WATCH 45 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A few strong to severe thunderstorms will be possible Tuesday. the
main severe weather threats will be large hail, locally damaging
wind gusts, and an isolated weak tornado. The severe weather threat
appears greatest between 12 PM and 9 PM.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through 10 PM, and again Tuesday
afternoon through early evening.

NCZ011-027-028-091000-
Halifax-Nash-Edgecombe-
243 PM EDT Mon Apr 8 2019

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

An isolated strong to severe thunderstorm will be possible this
evening. The main severe weather threat will be large hail and
locally damaging winds.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening.

In the hours before

Special weather statement, Apr 8, 2:10 PM EST, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Raleigh NC
310 PM EDT MON APR 8 2019

NCZ021-022-038-039-082015-
Guilford NC-Forsyth NC-Randolph NC-Davidson NC-
310 PM EDT MON APR 8 2019

...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT FORSYTH...
DAVIDSON...WESTERN RANDOLPH AND GUILFORD COUNTIES UNTIL 415 PM EDT...

At 309 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms near Enon, or 8 miles west of Winston-Salem,
moving northeast at 30 mph.

Pea size hail and wind gusts up to 40 mph will be possible with this
storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Greensboro, Winston-Salem, High Point, Asheboro, Lexington,
Randleman, Thomasville, Kernersville, and Clemmons.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.

LAT...LON 3614 8044 3626 8045 3624 7963 3551 7992
      3551 8018 3558 8021 3568 8033 3572 8033
      3574 8046 3583 8048 3584 8039 3586 8039
      3588 8042 3589 8037 3596 8038 3606 8046
      3604 8049 3608 8052
TIME...MOT...LOC 1909Z 233DEG 28KT 3610 8041

Ellis
Special weather statement, Apr 8, 2:22 PM EST, 59 minutes before
Special Weather Statement
National Weather Service Raleigh NC
322 PM EDT MON APR 8 2019

NCZ073>075-083-084-082015-
Stanly NC-Anson NC-Richmond NC-Moore NC-Montgomery NC-
322 PM EDT MON APR 8 2019

...STRONG THUNDERSTORMS WILL AFFECT MOORE...ANSON...MONTGOMERY...
RICHMOND AND STANLY COUNTIES UNTIL 415 PM EDT...

At 320 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Rockingham, moving northeast at 35 mph. Other
strong storms continue to develop quickly around the area.

Pea size hail and wind gusts up to 40 mph will be possible with
these storms.

Locations impacted include...
Albemarle, Southern Pines, Rockingham, Wadesboro, Troy, Carthage,
Badin Lake, Pinehurst, Hamlet and Aberdeen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
light outdoor objects.

Torrential rainfall with these storms may lead to localized
flooding. Do not drive your vehicle through flooded roadways.

Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.

&&

A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.

LAT...LON 3550 8030 3552 7935 3547 7936 3535 7927
      3531 7919 3521 7925 3516 7933 3504 7946
      3499 7957 3494 7959 3491 7956 3485 7963
      3482 7962 3482 8032 3519 8028 3517 8041
      3528 8044
TIME...MOT...LOC 1920Z 218DEG 32KT 3506 7986

GIH
Special weather statement, Apr 8, 3:20 PM EST, 1 minute before
Special Weather Statement
National Weather Service Raleigh NC
420 PM EDT MON APR 8 2019

NCZ007-022>024-038>040-082115-
Guilford NC-Chatham NC-Alamance NC-Randolph NC-Davidson NC-Person NC-
Orange NC-
420 PM EDT MON APR 8 2019

...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT
ALAMANCE...PERSON...EASTERN DAVIDSON...ORANGE...RANDOLPH...GUILFORD
AND CHATHAM COUNTIES UNTIL 515 PM EDT...

At 419 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms moving northeast at 25 mph across the Piedmont.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Greensboro, High Point, Chapel Hill, Burlington, Asheboro, Graham,
Roxboro, Hillsborough, Randleman and Pittsboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.

LAT...LON 3624 7895 3561 7907 3562 7914 3556 7920
      3557 7924 3553 7927 3556 7929 3552 7935
      3551 8018 3558 8021 3565 8030 3602 8008
      3601 8004 3625 7993 3624 7915 3654 7914
      3654 7880
TIME...MOT...LOC 2019Z 218DEG 23KT 3597 7955

Ellis
Local storm report, Apr 8, 3:21 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
421 PM EDT MON APR 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     TSTM WND GST     5 ESE COLFAX            36.10N 79.93W
04/08/2019  M46 MPH          GUILFORD           NC   OFFICIAL NWS OBS

            PTI AIRPORT MEASURED A WIND GUST OF 46 MPH.

&&

The radar

The Raleigh/Durham radar (KRAX), 104 km away, was scanning. The volume nearest the first event began at 20:21 UTC.

Open the radar archive at this moment

Event by event

15 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Moore

When
April 8, 3:21 PM EST
Where
Moore County, 0.89 mi SE of Aberdeen
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
911 Call Center
Coordinates
35.120, -79.420

Several trees were blown down along Pee Dee Road.

Thunderstorm Wind, Chatham

When
April 8, 3:38 PM EST
Where
Chatham County, 0.69 mi S of Goldston
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Broadcast Media
Coordinates
35.590, -79.330

Multiple trees were blown down in Goldston. One large tree fell across the road while another fell on the house of a deputy sheriff.

Thunderstorm Wind, Harnett

When
April 8, 3:54 PM EST
Where
Harnett County, 3.24 mi SSW of Spout Spgs
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
911 Call Center
Coordinates
35.230, -79.100

Several trees were blown down along Marks Road.

Thunderstorm Wind, Person

When
April 8, 3:59 PM EST to 4:00 PM EST
Where
Person County, 0.69 mi N of Longs Store to 2.17 mi SE of Hyco
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Amateur Radio
Coordinates
36.430, -79.080

Numerous trees were blown down along a swath through Person county, roughly from Maurice Daniels Road to near Chub Lake.

Thunderstorm Wind, Harnett

When
April 8, 4:20 PM EST to 4:40 PM EST
Where
Harnett County, 1.85 mi SSW of Norrington Xrds to 2.08 mi ENE of Barclaysville
Measured
50 kt (58 mph) estimated gust
Property damage
$8,000
Reported by
Law Enforcement
Coordinates
35.327, -78.936

Five trees were blown down along a swath from 3600 Darroch Road in Lillington to the intersection of Highway 27 South and Delma Grimes Road in Grove Township. A couple of the trees fell onto power lines.

Thunderstorm Wind, Durham

When
April 8, 4:22 PM EST
Where
Durham County, 1.38 mi N of Few
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
35.950, -78.900

One tree was blown down near the intersection of Fayetteville Street and Buxton Drive.

Thunderstorm Wind, Harnett

When
April 8, 4:28 PM EST
Where
Harnett County, 2.64 mi ESE of Kipling
Measured
52 kt (60 mph) estimated gust
Reported by
NWS Employee
Coordinates
35.460, -78.780

Wind gusts to 60 miles per hour were reported in Angier. Some small limbs were blown down as a result of the gusts.

Thunderstorm Wind, Johnston

When
April 8, 4:47 PM EST to 4:50 PM EST
Where
Johnston County, 4.97 mi SSW of Clayton to 4.55 mi W of Wilsons Mills
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
911 Call Center
Coordinates
35.580, -78.490

Multiple trees were blown down in the Willow Springs and Benson areas, including one tree near the intersection of Steel Bridge Road and Benson Hardee Road.

Thunderstorm Wind, Johnston

When
April 8, 4:52 PM EST
Where
Johnston County, 0.89 mi NE of Clayton
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
35.660, -78.460

One tree was blown down across the railroad tracks near West Front Street in Clayton.

Thunderstorm Wind, Franklin

When
April 8, 5:15 PM EST
Where
Franklin County, 0.89 mi NW of Centerville
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
36.190, -78.110

Several trees were blown down in Franklin county.

Thunderstorm Wind, Chatham

When
April 8, 5:34 PM EST
Where
Chatham County, 5.23 mi ENE of Farrington
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
35.820, -78.930

One tree was blown down into the back yard of a residence on Peninsula Forest Place in Cary.

Thunderstorm Wind, Wake

When
April 8, 5:52 PM EST
Where
Wake County, 0.89 mi SE of Six Forks
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
35.890, -78.640

One tree was blown down near the intersection of Strickland Road and Cold Springs Road in North Raleigh.

Thunderstorm Wind, Edgecombe

When
April 8, 5:55 PM EST
Where
Edgecombe County, 2.15 mi NNW of Rocky Mt
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
35.960, -77.790

A couple of trees were blown down in Rocky Mount.

Thunderstorm Wind, Edgecombe

When
April 8, 6:05 PM EST
Where
Edgecombe County, 1.49 mi NNE of Pinetops
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
35.800, -77.640

One tree was blown down in Pinetops.

Thunderstorm Wind, Wake

When
April 8, 6:57 PM EST
Where
Wake County, 1.32 mi WSW of Asbury
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
911 Call Center
Coordinates
35.770, -78.770

A 60 foot tall tree fell onto a residence in Cary.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in North Carolina in 2019Every state in 2019This day in weather historyWarnings in North Carolina, April 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 819349, 819350, 819351, 819352, 819353, 819354, 819363, 819355, 819356, 819357, 819358, 819359, 819360, 819361, 819362.